# SDR CA960827006

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340AN2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Pin
- Part number: 32154A
- Condition: Broken Locks
- Location: #1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE WARM-UP PRIOR TO COMPRESSION CHECK, WITH THE FRONT SPARK PLUGS REMOVED, THE PROP WAS SPUN TO LOCATE TOP DEAD CENTRE (TDC) ON #1 CYLINDER. THE PROP SUDDENLY STOPPED. REMOVAL OF THE #1 CYLINDER REVEALED THE CONNECTING ROD PIN HAD SLID OUT ALLOWING THE CONNECTING ROD TO SLIDE FREELY FROM THE CRANKSHAFT. THE LINK PIN WOULD JAM IN THE CRANKSHAFT JOURNAL WITH 90 DEGREE MOVEMENT EITHER WAY. THE LOCK BOLT PIN P/N 280, AND LOCK P/N 11919 WERE MISSING FROM NOS.1, 2 & 9 CYLINDERS.
